# SDR ASAA2017041920487

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,060 hours, 10,907 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: No Test
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A FIRE/OVERHEAT TEST, THE NR 1 ENGINE B LOOP WILL NOT TEST CORRECTLY.  ACFT GROUNDED.  TROUBLESHOT IAW TASK 26-11-00-710-801, & AMM, AND BITE CHECKED GOOD.
